Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Random walks. II


Author: Donald S. Ornstein
Journal: Trans. Amer. Math. Soc. 138 (1969), 45-60
MSC: Primary 60.66
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Kesten and F. Spitzer, Ratio theorems for random walks. I, J. Analyse Math. 11 (1963), 285–322. MR 0162279
  • [2] Paul Lévy, Théorie de l'addition des variables aléatoires, 2nd ed., Gauthier-Villars, Paris, 1937.
  • [3] Frank Spitzer, Principles of random walk, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London, 1964. MR 0171290
  • [4] Sidney C. Port and Charles J. Stone, Hitting time and hitting places for non-lattice recurrent random walks, J. Math. Mech. 17 (1967), 35–57. MR 0215375

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.66

Retrieve articles in all journals with MSC: 60.66


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-69-99948-6
Article copyright: © Copyright 1969 American Mathematical Society